# SDR UALA2011091204902

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1580 SHEAR TIE BETWEEN STR 27L-28L IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SHEAR TIE WITH 100 PERCENT MATERIAL LOSS, FABRICATED A NEW SHEAR TIE PER BAC DWG 140N2002-566 AND INSTALLED PER SRM 51-40-2 ON NON ROUTINE 24535.
